Top 10 Sleep Aid Diphenhydramine – Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 192 Count

#ad
Wellness Basics #ad - Safe, non-habit forming. Compare to the active ingredient in Unisom Sleep Gels. Maximum strength Nighttime sleep aid. Liquid Filled soft gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Width2.09 Inches

2. Amazon Basic Care

#ad

Doxylamine Succinate Tablets, Nighttime Sleep Aid to Help You Fall Asleep, 96 Count, Amazon Basic Care Sleep Aid Tablets, 25 mg

#ad
Amazon Basic Care #ad - Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older. Fall asleep: sleep is important.

Use as a nighttime sleep aid. Gluten free. One tablet per dose helps to reduce difficulty falling asleep. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.

This nighttime sleep aid contains no pain reliever and is gluten free. Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Width2.88 Inches
Part Number441B8
Model441B8

3. Unisom

#ad

Unisom SleepGels, Nighttime Sleep-aid, 100 SoftGels, Diphenhydramine HCI

#ad
Unisom #ad - Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore.

Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day. Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Weight0.21 Pounds
Width2.25 Inches
Part Number00652
Model00652

4. HealthA2Z

#ad

Diphenhydramine HCl 50mg, HealthA2Z Sleep Aid, Restful Sleeping, Supports Deeper, 250 Softgels, Non Habit-Forming, Compare to Unisom

#ad
HealthA2Z #ad - Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Use for occasional sleeplessness; easy to swallow. Helps you fall asleep fast and stay asleep. Compare to uNISOM active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

5. ValuMeds

#ad

50 mg | Supports Deeper, Restful Sleeping for Men, Women, ValuMeds Nighttime Sleep Aid Twin Pack, 192 Softgels Diphenhydramine HCl

#ad
ValuMeds #ad - Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.

Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid. Talk to your doctor for more information.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

6. GenCare

#ad

GenCare, Sleep Aid Diphenhydramine 25mg 100 caplets | Regular Strength Non Habit Forming to Fall Asleep Faster & Sleep Deeper | Causes Drowsiness Take 1-2 Pills Before Bed | Generic Simply Sleep

#ad
GenCare #ad - Fall asleep fast - experience faster sleep and stay asleep longer with these small, easy to swallow 25mg Diphenhydramine Sleep Aid caplets. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Do not take when operating machinery.

Do not take more than directed. Do not exceed 2 caplets 50mg per night. Not a pain reliever - this product does not contain any pain relief ingredients or pain killers. Awaken feeling more rested and less fatigued. Our bulk value savings 100 count bottle is perfect if you need regular sleep aid relief or want to stock up ahead of time. Use it to help with insomnia, trouble falling asleep and trouble staying asleep. 100% satisfaction guarantee - you'll love our non habit forming over the counter sleep aid. Bulk value bottle - always keep fast acting sleeping pills on hand for you and your family.

Non habit forming - this powerful antihistamine sleep aid is non habit forming. Adults and children 12 years of age and older take 1-2 caplets before bedtime. As an antihistamine it can help indoor and outdoor allergy sufferers relieve their allergy symptoms, while helping them stay asleep throughout the night for more restful sleep. Gencare backs up each bulk savings bottle of Sleep Aid with our 100% Customer Satisfaction Guarantee.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-016

7. Simply Sleep

#ad

100 ct, Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, Non-Habit Forming

#ad
Simply Sleep #ad - From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up. Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed.

For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children. Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly. Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor.

This nighttime adult sleep aid helps you get to sleep and stay asleep. 100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day. Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older.
BrandSimply Sleep #ad
ManufacturerTylenol #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000

8. Amazon Basic Care

#ad

96 Count, Amazon Basic Care Nighttime Sleep-Aid Softgels, Relieves Occasional Sleeplessness, Diphenhydramine HCl 50 mg

#ad
Amazon Basic Care #ad - Difficulty falling asleep or poor quality sleep can affect your day. Be ready for the challenges of a new day. Gluten free: this is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness.

Just one softgel in a single dose. Compare to the active ingredient of Unisom SleepGels. Focus on sleep: your day can be ruined if you lack sleep, have poor quality sleep or insufficient sleep. Non-habit forming: amazon basic care nighttime sleep Aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming. Active ingredient: the active ingredient in Amazon Basic Care Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg.

Use: amazon basic care nighttime sleep aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Amazon basic care nighttime sleep Aid softgels, with diphenhydramine HCl 50 mg as the active ingredient, relieve occasional sleeplessness.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Weight0 Pounds
Width4.25 Inches
Part NumberPERRIGO716217
ModelPERRIGO716217

9. Member's Mark

#ad

HCI 50 Milligram 192 Softgels, Member's Mark Maximum Strength Nighttime Sleep Aid

#ad
Member's Mark #ad - Non-habit forming. Wake up refreshed. Nighttime sleep aid. Compare to Unisom SleepGels active ingredients. Fall asleep fast.
BrandMember's Mark #ad
ManufacturerMember's Mark #ad
Part Number645292

10. Amazon Basic Care

#ad

12 Fluid Ounces, Helps You Fall Asleep, Relieves Occasional Sleeplessness, Amazon Basic Care Night Time Sleep Aid Liquid

#ad
Amazon Basic Care #ad - Berry flavor: featuring berry flavor, Amazon Basic Care Night Time Sleep-Aid is also gluten free. No pills: amazon basic care night time sleep-aid is a liquid sleep aid that helps you fall asleep without the use of pills.

Active ingredient: the active ingredient in amazon Basic Care Night Time Sleep-Aid Liquid is diphenhydramine HCl 50 mg per 30 mL, which compares to Vicks ZzzQuil active ingredient. Use for adults and children ages 12 years and over. Non-habit forming: one dose of amazon basic Care Night Time Sleep-Aid Liquid helps you fall asleep, relieves occasional sleeplessness and is a non-habit forming sleep aid. Recommended by doctors: for relief of occasional sleeplessness: Diphenhydramine HCl is the #1 doctor recommended sleep-aid active ingredient. Source: iqvia physicians survey, 2019.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Width2.5 Inches